# SDR FDEA201109023639

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Mismanufactured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED DUE TO INCORRECT MATERIAL USED IN REPAIR. REACCOMPLISH REPAIR IAW EA F-5310-152605 ACCOMPLISHED EA F-5310-152605.  MAJOR REPAIR.
